# SDR DALA2024070106612

- Difficulty date: June 27, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N320DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55237
- Aircraft time: 1,888 hours, 782 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING OIL SMELL AS APU BEGAN TO SUPPLY BLEED AIR AS WE TAXIED INTO THE RAMP. SMELL LASTED FOR 5 MINUTES & CLEARED. ACCOMPLISHED WORKCARD 0550-2001. NO ODORS DETECTED. AS PRECAUTIONARY PERFORMED WORKCARD 0550-2002 FOR APU SUSPECTED SOURCE, NO ODOR DETECTED WITH PARTICLE TESTER. NO GO ODI PREVENTION PROCEDURES REVIEWED WITH MCC A/C OK FOR SERVICE. (LP# 4319864)
